MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS

BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS
Catalog Number 323487
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that bd¿ sharps collector had incorrect label information.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: customer returned (1) bd 1.4 qt home sharps container.Customer states that the lot number on the containers differs from the lot # on the boxes.The returned sample was examined and exhibited lot # 8130001 printed on the shelf carton and lot # 8135001 printed on the label on the sharps container.Situation analysis # (b)(4) has been opened to address this issue.As per qe, a dhr review of the risk management file for this issue shows that the risk for this issue is low for each of the reported lot numbers.Based on the samples / photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
SHARPS COLLECTORS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8155261
Report Number2243072-2018-01788
Device Sequence Number13952576
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number323487
Device Lot Number8135001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2018
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;